# SDR YENA2025010600018

- Difficulty date: January 4, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 6,207 hours, 937 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,207 hours, 937 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Part number: 1018277
- Part serial: LSGCA65876
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 7,803 hours, 2,090 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#823, JFK-LAX. (ETOPS) 'ENG 2 MINOR FAULT BEFORE START ( MINOR FAULT CAUTIONS ON ECAM EWD ); T/S PER TSM 79-33--00-810-841A . NO FAULTS OR DEFECTS NOTED. R/R AOP SENSOR AS PRECAUTIONARY PER AMM 79-33-24. IDLE LEAK CHECK OK AND NO OTHER FAULTS MDDR CLEARED MX-4 UPDATED PLACARD REMOVED. OSD: 1/6/2025
